# SDR AU001271

- Difficulty date: May 4, 2000
- Submitted: March 20, 2001
- Operation: General aviation
- Make and model: Cessna 402C
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 51411036
- Condition: Cracked
- Location: Rt Mlg
- Part time: 5,179 cycles
- Stage of operation: IN
- How discovered: M
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) RT MAIN LANDING GEAR UPPER BARREL ASSEMBLY CRACKED ON THE INNER RADIUS OF THE TORQUE LINK COLLAR LUG. FOUND DURING FLUORESCENT MAGNETIC PARTICLE INSPECTION (MAGNAFLUX) IAW MEB89-2 R1.
